# SDR RJEF20150528001

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Engine: Ge CF3410E6
- Engine time: 12,488 hours, 8,740 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE PILOT REPORTED NR 1 ENGINE OIL LEVEL & LOW PRESSURE INDICATIONS.  RETURNED, AND AFTER A SAFE LANDING,  PILOT REPORTED A NR 1 ENGINE EXCEEDANCE EICAS INDICATION AFTER LANDING.  FOUND AN OIL LEAK FROM THE NR 1 ENGINE FWD SUMP BEING THE CAUSE OF THE FAILURE IAW AMM 71-71-02-200-801-A.  LT ENGINE WAS REPLACED & PERFORMED ALL REQUIRED OPERATION TEST IAW AMM 71-00-00-001-710-801-B 500 WITH NO LEAKS OR FAULTS.   THE ACFT WAS RETURNED TO SERVICE.
